brown vaginal discharge while taking Visanne , should i be worried?
Ive been on the medication Visanne ( Dienogest ) for about a month , had a menstrual cycle 2 weeks ago and now a few days ago im getting this brown vaginal discharge and it doesn't seem to link to anything i can think of. Should I be worried?
Brown discharge is often considered spotting..it's brown because it's "older" blood that makes it's way out...often a side effect of various hormone treatments...you should report it to the doc but it's usually nothing serious.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.